Picard values and normality criterion
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 379-387
Ming-liang Fang
Nanjing Normal University
Abstract : In this paper, we study the value distribution of meromorphic functions and prove the following theorem: Let $f(z)$ be a transcendental meromorphic function. If $f$ and $f'$ have the same zeros, then $f'(z)$ takes any non-zero value $b$ infinitely many times.
Keywords : meromorphic function, Picard value, normal criterion, value distribution
MSC numbers : 30D35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd